Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

63 Publications


2019 | Journal Article | IST-REx-ID: 6488   OA
Fluctuations for differences of linear eigenvalue statistics for sample covariance matrices
G. Cipolloni, L. Erdös, Random Matrices: Theory and Application (2019).
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6511   OA
Local single ring theorem on optimal scale
Z. Bao, L. Erdös, K. Schnelli, Annals of Probability 47 (2019) 1270–1334.
View | DOI | Download (ext.) | arXiv
 

2019 | Thesis | IST-REx-ID: 6179
From Dyson to Pearcey: Universal statistics in random matrix theory
D.J. Schröder, From Dyson to Pearcey: Universal Statistics in Random Matrix Theory, IST Austria, 2019.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6086   OA
Singular analytic linear cocycles with negative infinite Lyapunov exponents
C. Sadel, D. Xu, Ergodic Theory and Dynamical Systems 39 (2019) 1082–1098.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 405   OA
Jointly convex quantum Jensen divergences
D. Virosztek, Linear Algebra and Its Applications 576 (2019) 67–78.
View | DOI | Download (ext.) | arXiv
 

Filters and Search Terms

department=LaEr

Search

Filter Publications

Display / Sort

Export / Embed